# SDR 0601853165

- Difficulty date: August 14, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 8,638 hours, 4,400 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bleed Valve
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN PRESSURE CLIMBING THRU 10,000 FEET.  DECLARED AN EMERGENCY, MADE RAPID DESCENT AND DIVERTED TO MKE.  LANDING WAS UNEVENTFUL.  REPLACED HIGH PRESSURE BLEED VALVE AND PACK FLOW CONTROL VALVE AND AIRCRAFT RETURNED TO SERVICE.
